MathSciNet Relay Station
MathSciNet bibliographic data
MR972134 47H10 (47H09)
Petryshyn, W. V. Existence of fixed points of positive $k$-set-contractive maps as consequences of suitable boundary conditions. J. London Math. Soc. (2) 38 (1988), no. 3, 503–512.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement